RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 044, 11 pages (Mi sigma721)  

This article is cited in 9 scientific papers (total in 9 papers)

Commuting differential operators of rank 3 associated to a curve of genus 2

Dafeng Zuoab

a School of Mathematical Science, University of Science and Technology of China, Hefei 230026, P.R. China
b Wu Wen-Tsun Key Laboratory of Mathematics, USTC, Chinese Academy of Sciences, P.R. China

Abstract: In this paper, we construct some examples of commuting differential operators $L_1$ and $L_2$ with rational coefficients of rank 3 corresponding to a curve of genus 2.

Keywords: commuting differential operators, rank 3, genus 2.

DOI: https://doi.org/10.3842/SIGMA.2012.044

Full text: PDF file (334 kB)
Full text: http://emis.mi.ras.ru/.../044
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1105.5774
Document Type: Article
MSC: 13N10; 14H45; 34L99; 37K20
Received: March 12, 2012; in final form July 12, 2012; Published online July 15, 2012
Language: English

Citation: Dafeng Zuo, “Commuting differential operators of rank 3 associated to a curve of genus 2”, SIGMA, 8 (2012), 044, 11 pp.

Citation in format AMSBIB
\Bibitem{Zuo12}
\by Dafeng Zuo
\paper Commuting differential operators of rank~3 associated to a curve of genus~2
\jour SIGMA
\yr 2012
\vol 8
\papernumber 044
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma721}
\crossref{https://doi.org/10.3842/SIGMA.2012.044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2958986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306353300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864834320}


Linking options:
  • http://mi.mathnet.ru/eng/sigma721
  • http://mi.mathnet.ru/eng/sigma/v8/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Davletshina, “O samosopryazhennykh kommutiruyuschikh differentsialnykh operatorakh ranga dva”, Sib. elektron. matem. izv., 10 (2013), 109–112  mathnet
    2. V. N. Davletshina, E. I. Shamaev, “On commuting differential operators of rank $2$”, Siberian Math. J., 55:4 (2014), 606–610  mathnet  crossref  mathscinet  isi
    3. Mironov A.E., “Self-Adjoint Commuting Ordinary Differential Operators”, Invent. Math., 197:2 (2014), 417–431  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. V. N. Davletshina, “Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations”, Math. Notes, 97:3 (2015), 333–340  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. N. Davletshina, “Commuting differential operators of rank $2$ with trigonometric coefficients”, Siberian Math. J., 56:3 (2015), 405–410  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. Zheglov A.B., Mironov A.E., “on Commuting Differential Operators With Polynomial Coefficients Corresponding To Spectral Curves of Genus One”, Dokl. Math., 91:3 (2015), 281–282  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. E. Mironov, “Self-adjoint commuting differential operators of rank two”, Russian Math. Surveys, 71:4 (2016), 751–779  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. A. B. Zheglov, A. E. Mironov, B. T. Saparbayeva, “Commuting Krichever–Novikov differential operators with polynomial coefficients”, Siberian Math. J., 57:5 (2016), 819–823  mathnet  crossref  crossref  isi  elib  elib
    9. Mironov A.E., Zheglov A.B., “Commuting Ordinary Differential Operators with Polynomial Coefficients and Automorphisms of the First Weyl Algebra”, Int. Math. Res. Notices, 2016, no. 10, 2974–2993  crossref  mathscinet  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:152
    Full text:41
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019